Can visual disturbance and seizures caused from hyperinsulinism be seen on eeg?

EEG. You clearly need a lot of care and attention! If your body is making too much insulin the doctors (including surgeons) need to find the area of your pancreas producing too much insulin and schedule removal of that area. Your seizures may slow down but you will need careful follow up with a neurologist. Please keep me posted.

Related Questions

I am taking verapamil for visual disturbance/headache but my doctor is suspecting simple partial seizures. Would the verapamil reduce these?

Verapamil. Verapamil is a calcium channel blocker and is typically used for vascular related diseases (e.g., hypertension). There are calcium channels on neurons that may be affected, but this may be a theoretic pharmacological drug target. Some headaches, however, are thought to have a vascular etiology, so i suspect that is the target. I recommend asking your physician. Read more...